Light characteristics of thick layers of a scattering medium with a small specific absorption
Doklady Akademii Nauk, Tome 145 (1962) no. 4, pp. 775-777
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_4_a19,
author = {G. V. Rozenberg},
title = {Light characteristics of thick layers of a scattering medium with a small specific absorption},
journal = {Doklady Akademii Nauk},
pages = {775--777},
year = {1962},
volume = {145},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_4_a19/}
}
G. V. Rozenberg. Light characteristics of thick layers of a scattering medium with a small specific absorption. Doklady Akademii Nauk, Tome 145 (1962) no. 4, pp. 775-777. http://geodesic.mathdoc.fr/item/DAN_1962_145_4_a19/